Stability estimates for scalar conservation laws with moving flux constraints

Maria Laura Delle Monache 1, 2 Paola Goatin 3
2 NECS - Networked Controlled Systems
Inria Grenoble - Rhône-Alpes, GIPSA-DA - Département Automatique
3 Acumes - Analysis and Control of Unsteady Models for Engineering Sciences
CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : We study well-posedness of scalar conservation laws with moving flux constraints. In particular, we show the Lipschitz continuous dependence of BV solutions with respect to the initial data and the constraint trajectory. Applications to traffic flow theory are detailed.
Type de document :
Article dans une revue
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2017, 12 (2), pp.245-258. <10.3934/nhm.2017010>
Liste complète des métadonnées


https://hal.inria.fr/hal-01380368
Contributeur : Paola Goatin <>
Soumis le : mercredi 12 octobre 2016 - 23:09:27
Dernière modification le : vendredi 16 juin 2017 - 01:12:25
Document(s) archivé(s) le : samedi 4 février 2017 - 20:40:17

Fichier

GoatinDMonacheWP.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Maria Laura Delle Monache, Paola Goatin. Stability estimates for scalar conservation laws with moving flux constraints. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2017, 12 (2), pp.245-258. <10.3934/nhm.2017010>. <hal-01380368>

Partager

Métriques

Consultations de
la notice

269

Téléchargements du document

84